# SDR AALA20120221008

- Difficulty date: February 12, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AT SCREW HOLE BS 371, BL 0.  INSTALLED REPAIR DOUBLER PER SRM 51-40-02.
